# SDR FOTR20140806006

- Difficulty date: July 2, 2014
- Submitted: August 6, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N455KA
- Make and model: Boeing 737-42C
- Aircraft serial: 24231
- Aircraft time: 53,542 hours, 22,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 53,542 hours, 22,306 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178, BULKHEAD RT LOWER RADAR MOUNT HAS CRACKED WEB.  REPAIRED ON FAS WO 01-01, NR 64459.
